# SDR COMA0560366

- Difficulty date: June 28, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 8,827 hours, 7,751 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Visor
- Part number: R1340300
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT SUN VISOR BROKEN.  REPLACED SUN VISOR.
